# SDR 20000428AP008

- Difficulty date: January 11, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 883200312
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SEA - PRIOR TO FLIGHT 65, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 12, 16, AND 18 WERE FOUND TO BE INOPERATIVE.  REPLACED 3 EACH BATTERY PACKS AND 1 EACH RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
